# SDR RAIAOO203106

- Difficulty date: March 25, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 29,516 hours, 29,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- EMERGENCY EXIT LIGHT OUT ON DOOR.  CLEANED ELECTRICAL CONNECTION ON PAX DOOR EMERGENCY LIGHT.
